Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Logarithmic means and summability by the circle methods


Author: M. R. Parameswaran
Journal: Proc. Amer. Math. Soc. 52 (1975), 279-282
MSC: Primary 40G10
DOI: https://doi.org/10.1090/S0002-9939-1975-0387883-4
MathSciNet review: 0387883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if the logarithmic means of a sequence $ \{ {s_n}\} $ satisfy a certain order condition then the sequence $ \{ {s_n}\} $ will be summable by every circle method (Kreisverfahren) stronger than convergence; the condition is shown to be a best possible one, for even summability by the collective circle method. A second set of conditions leading to the conclusion of summability by every circle method is also proved.


References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent series, Clarendon Press, Oxford, 1949. MR 11, 25. MR 0030620 (11:25a)
  • [2] G. Lorentz, Direct theorems on methods of summability, Canad. J. Math. 1 (1949), 305-319. MR 11, 242. MR 0032023 (11:242d)
  • [3] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Z. 52 (1949), 257-304. MR 11, 242. MR 0032021 (11:242b)
  • [4] M. R. Parameswaran, On summability functions for the circle family of methods, Proc. Nat. Inst. Sci. India Part A 25 (1959), 171-175. MR 21 #6489. MR 0107767 (21:6489)
  • [5] K. Zeller and W. Beekmann, Theorie der Limitierungsverfahren, Zweite, erweiterte und verbesserte Auflage, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 15, Springer-Verlag, Berlin and New York, 1970. MR 41 #8863. MR 0264267 (41:8863)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G10

Retrieve articles in all journals with MSC: 40G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0387883-4
Keywords: Logarithmic means, summability, circle methods
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society